CSpace

Browse/Search Results:  1-10 of 32 Help

Selected(0)Clear Items/Page:    Sort:
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:27/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
A Superconvergent Nonconforming Mixed FEM for Multi-Term Time-Fractional Mixed Diffusion and Diffusion-Wave Equations with Variable Coefficients 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2021, 卷号: 11, 期号: 1, 页码: 63-92
Authors:  Fan, Huijun;  Zhao, Yanmin;  Wang, Fenling;  Shi, Yanhua;  Tang, Yifa
Favorite  |  View/Download:60/0  |  Submit date:2021/01/14
Nonconforming mixed FEM  multi-term time-fractional mixed diffusion and diffusion-wave equations  L1 time-stepping method  Crank-Nicolson scheme  convergence and superconvergence  
AN ENERGY STABLE AND MAXIMUM BOUND PRESERVING SCHEME WITH VARIABLE TIME STEPS FOR TIME FRACTIONAL ALLEN--CAHN EQUATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2021, 卷号: 43, 期号: 5, 页码: A3503-A3526
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:7/0  |  Submit date:2022/04/02
time-fractional Allen--Cahn equation  asymptotic preserving  energy stability  adaptive time stepping  max-imum principle  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:40/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
An energy stable linear diffusive Crank-Nicolson scheme for the Cahn-Hilliard gradient flow 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2020, 卷号: 377, 页码: 26
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:44/0  |  Submit date:2020/06/30
Cahn-Hilliard gradient flow  Unconditionally stable  Stabilized semi-implicit scheme  Diffusive Crank-Nicolson scheme  Error analysis  Adaptive time stepping  
Superconvergence Analysis of Anisotropic FEMs for Time Fractional Variable Coefficient Diffusion Equations 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2020, 页码: 19
Authors:  Wei, Yabing;  Zhao, Yanmin;  Wang, Fenling;  Tang, Yifa;  Yang, Jiye
Favorite  |  View/Download:40/0  |  Submit date:2020/05/24
L2-1(sigma) approximation  Anisotropic meshes  Time fractional variable coefficient diffusion equations  Convergence and superconvergence  
PARALLEL ENERGY-STABLE SOLVER FOR A COUPLED ALLEN-CAHN AND CAHN-HILLIARD SYSTEM 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2020, 卷号: 42, 期号: 5, 页码: C294-C312
Authors:  Huang, Jizu;  Yang, Chao;  Wei, Ying
Favorite  |  View/Download:31/0  |  Submit date:2021/04/26
coupled Allen-Cahn/Cahn-Hilliard system  discrete variational derivative method  unconditionally energy stable scheme  Newton-Krylov-Schwarz  domain decomposition method  
An improved threshold dynamics method for wetting dynamics 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 392, 页码: 291-310
Authors:  Wang, Dong;  Wang, Xiao-Ping;  Xu, Xianmin
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10
Threshold dynamics method  Wetting  Contact point  Young's angle  Gaussian kernel  
Anisotropic linear triangle finite element approximation for multi-term time-fractional mixed diffusion and diffusion-wave equations with variable coefficient on 2D bounded domain 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1705-1719
Authors:  Zhao, Yanmin;  Wang, Fenling;  Hu, Xiaohan;  Shi, Zhengguang;  Tang, Yifa
Favorite  |  View/Download:58/0  |  Submit date:2020/01/10
Multi-term time-fractional mixed diffusion-wave equations  Linear triangle finite element  L1 time-stepping method  Crank-Nicolson scheme  Unconditional stability  Convergence and superconvergence  
A novel high-order approximate scheme for two-dimensional time-fractional diffusion equations with variable coefficient 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2019, 卷号: 78, 期号: 5, 页码: 1288-1301
Authors:  Wang, Fenling;  Zhao, Yanmin;  Chen, Chen;  Wei, Yabing;  Tang, Yifa
Favorite  |  View/Download:55/0  |  Submit date:2020/01/10
Time-fractional diffusion equations  Variable coefficient  Quasi-Wilson nonconforming anisotropic finite element  L2-1(sigma) formula  Stability  Superclose and superconvergence